# SDR A6WA2020033047249

- Difficulty date: March 4, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 38,590 hours, 37,249 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Structure
- Part number: 601R9715023
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CRACKS ON BACK OF APU ENCLOSURE.   "AIRCRAFT REMOVED FROM SERVICE"  CRACK #1 IS 1.62" IN LENGTH AND LOCATED 9" AFT OF FWD EDGE AND 8" I/B OF LWR O/B EDGE. CRACK #2 IS 1.60" IN LENGTH AND LOCATED 9" AFT OF LWR FWD EDGE AND 5" O/B OF LWR I/B EDGE. BOTH CRACKS ARE STOP DRILLED AND HFEC WITH NO FURTHER INDICATIONS. FABRICATED REPAIR DOUBLERS FROM 0.032" CRES 301 1/2 HARD STAINLESS STEEL. CRACK #1 DOUBLER DIMENSIONS ARE 6.7"L X 3.6"W  AND CRACK #2 DOUBLER DIMENSIONS ARE 6.5"L X 3.5"W. BOTH CRACK DOUBLER REPAIR LOCATIONS WERE DRILLED AND INSTALLED REF AWAC SUPPLEMENT NO 15-200 DATE OF ISSUE 8/21/2015.
